# SDR CALA2021061800895

- Difficulty date: June 18, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 69,423 hours, 24,703 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOP SEAL AT STUB BEAM 616R CRACKED-N/R 061:29-5710-1-2814/001 00 135-5866697 REPAIRED CREASE BEAM AT STUB BEAM AT STA. 616R/H SIDE IAW B737-7 CTION OF REPAIR AT 36,000 FLIGHT CYCLES OR 12 YEARS AFTER REPAIR INSTALLATION WITH REPEAT INSPECTIONS AT 36,000 FLIGHT CYCLES OR 10 YEARS IAW B737-700 SRM 53-40-13-2R-1 REPAIR 1 TABLE 204 CATE   SRM 53-40-13-2R-1 REPAIR 1 DIP INITIATED TO PERFORM DVI INSPE T,
